# SDR AWXA200600801

- Difficulty date: May 8, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 59,350 hours, 41,381 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Condition: Out Of Adjust
- Location: Grd Spoil Intrlk
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MCN - FLT 7820 - WAS IN MCN FOR GEAR CHANGE.  DURING FUNCTIONAL TEST FLIGHT, AFTER GEAR CHANGE, CREW REPORTED THAT AFTER TAKEOFF THE LANDING GEAR LEVER WOULD NOT MOVE TO UP.  MAINTENANCE ADJUSTED THE GROUND SPOILER INTERLOCK VALVE CABLE IAW B737-300 AMM 27-62-51-825-001 AND 27-62-51-725-011.  ADJUSTED UP LOCK SENSORS IAW B737-300 AMM 32-61-21-825-001.  OPERATIONAL CHECKS AND GEAR SWINGS WERE GOOD IAW BOEING 737-300 AMM 32-32-00-715-001.
